# SDR DALA2015050403041

- Difficulty date: May 3, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 37,911 hours, 25,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CABIN CEILING EMERGENCY LIGHTS INOPERATIVE. FOUND BAD BATTERY PACK AT STA 398 ABOVE SEAT ROW 10 CD.  REPLACED BATTERY PACK AND SYSTEM CHECKS GOOD.  LP 7039143.
